# SDR CALA2025021102292

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,282 hours, 24,811 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L AFT ENT DOOR EICAS INFLIGHT. DOOR CLOSED AND LOCKED FROM INSIDE TESTED INTEGRITY OF L AFT ENTRY DOOR IAW AMM 52-11-00/501 NO DEFECTS NOTED, DOOR OP AS IT SHOULD.
